Beware of Male Enhancement Supplements

In the past two weeks alone, two separate male enhancement supplements have been recalled because they were found to contain tadalafil, which is the active ingredient in the erectile dysfunction drug Cialis. This is a common issue that has happened over and over in recent years, and it’s especially common in male enhancement supplements.

While tadalafil is generally well-tolerated by most men, it’s prescription-only for a reason. It can cause mild to serious side effects, including nausea, flushing, pain throughout the body, loss of hearing, difficulty breathing or swallowing, swelling, and blistering of skin.

In addition, many people shouldn’t take tadalafil. They include people currently taking nitrates and those who have increasing risk of bleeding, high blood pressure, low blood pressure, restrictive cardiomyopathy, and more.

If you’re considering using a male enhancement supplement, check to see if it has been recalled—especially if you purchased it months ago. Many dietary supplements get recalled because they contain ingredients that aren’t declared or labeled. In some cases, those ingredients can put users’ health and even their lives at risk, especially if they take other medications that can interact with them.

At Ferrer, Poirot & Wansbrough, our drug injury lawyers know that the dietary supplement market can seem like the Wild West at times. Unlike prescription drugs which are only available with a doctor’s orders, anyone can purchase dietary supplements. If you or someone you love was harmed by a dietary supplement, our legal team wants to help. Contact us today for a free consultation.